RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 2  


Optimal Recovery of Harmonic Functions in the Ball from Inaccurate Information on the Radon Transform
T. È. Bagramyan
163
Differential Substitutions for Vectorial Generalizations of the mKdV Equation
M. Yu. Balakhnev
173
An Example of a Nonlinearizable Quasicyclic Subgroup in the Automorphism Group of the Polynomial Algebra
V. G. Bardakov, M. V. Neshchadim
180
Blow-Up of Solutions of Some Nonlinear Inequalities with Singularities on Unbounded Sets
E. I. Galakhov, O. A. Salieva
187
Some Trigonometric Polynomials with Extremally Small Uniform Norm
P. G. Grigor'ev, A. O. Radomskii
196
On the Critical Points of the Kolmogorov Mean with Constraints on the Mean of the Arguments
M. A. Guzev, A. A. Dmitriev
204
An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal
A. V. Ivanov
221
Degrees of Irreducible Characters and Dimensions of Hadamard Algebras
D. N. Ivanov
230
Finite Groups with Large Irreducible Character
L. S. Kazarin, S. S. Poiseeva
237
On Effective $\sigma$-Boundedness and $\sigma$-Compactness in Solovay's Model
V. G. Kanovei, V. A. Lyubetskii
247
Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of both Summands are Skew-Circulant Matrices
V. N. Chugunov
258
On the Mean Value of the Measure of Irrationality of Real Numbers
D. O. Shatskov
271
Iterations of Resolvents and Homogeneous Cut-Point Spaces
M. S. Shulikina
288

Brief Communications
On the Application of Variational Inequalities to the Dynamics of Systems with Friction
A. P. Ivanov
300
Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials
S. I. Kalmykov
303
On the Continuity of Finite Sums of Ridge Functions
S. V. Konyagin, A. A. Kuleshov
308
On the Orthogonality of a System of Shifts of the Scaling Function on Vilenkin Groups
S. F. Lukomskii, G. S. Berdnikov, Yu. S. Kruss
310
On Lagrangian Spheres in the Flag Variety $F^3$
N. A. Tyurin
314
A Generalization of an Identity for Integrals of Hypergeometric Type
E. A. Ulanskii
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019